EXTERIOR DIMENSION OF FAT FRACTALS

C GREBOGI, S W MCDONALD, E OTT, J A YORKE

Research output: Contribution to journalArticle

81 Citations (Scopus)
Original languageEnglish
Pages (from-to)14
Number of pages4
JournalPhysics Letters A
Volume110
Issue number1
Publication statusPublished - 1985

Cite this

GREBOGI, C., MCDONALD, S. W., OTT, E., & YORKE, J. A. (1985). EXTERIOR DIMENSION OF FAT FRACTALS. Physics Letters A, 110(1), 14.

EXTERIOR DIMENSION OF FAT FRACTALS. / GREBOGI, C ; MCDONALD, S W ; OTT, E ; YORKE, J A .

In: Physics Letters A, Vol. 110, No. 1, 1985, p. 14.

Research output: Contribution to journalArticle

GREBOGI, C, MCDONALD, SW, OTT, E & YORKE, JA 1985, 'EXTERIOR DIMENSION OF FAT FRACTALS', Physics Letters A, vol. 110, no. 1, pp. 14.
GREBOGI C, MCDONALD SW, OTT E, YORKE JA. EXTERIOR DIMENSION OF FAT FRACTALS. Physics Letters A. 1985;110(1):14.
GREBOGI, C ; MCDONALD, S W ; OTT, E ; YORKE, J A . / EXTERIOR DIMENSION OF FAT FRACTALS. In: Physics Letters A. 1985 ; Vol. 110, No. 1. pp. 14.
@article{5f4819989af344e096498d58b2643e69,
title = "EXTERIOR DIMENSION OF FAT FRACTALS",
author = "C GREBOGI and MCDONALD, {S W} and E OTT and YORKE, {J A}",
year = "1985",
language = "English",
volume = "110",
pages = "14",
journal = "Physics Letters A",
issn = "0375-9601",
publisher = "Elsevier",
number = "1",

}

TY - JOUR

T1 - EXTERIOR DIMENSION OF FAT FRACTALS

AU - GREBOGI, C

AU - MCDONALD, S W

AU - OTT, E

AU - YORKE, J A

PY - 1985

Y1 - 1985

M3 - Article

VL - 110

SP - 14

JO - Physics Letters A

JF - Physics Letters A

SN - 0375-9601

IS - 1

ER -